# SDR DALA2024060905895

- Difficulty date: January 8, 2020
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 92,454 hours, 43,566 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: ER/A 558689-14AD HAS BEEN UPDATED TO REV. 'C' TO INCORPORATE NEW RDAS APPROVAL PER DTE REQUIREMENTS. THE SUBJECT REPAIR IS CLASS IFIED AS CAT. 'B' PERMANENT WITH FOLLOW ON INSPECTION. C/A: ACCOMPLISHED PRI 558689-14AD REV 0, AND 1,2 AND ER/A558689-14AD REV D SECTION V. (LP: 1436644)
